Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Atlanta, GA

November 18, 2015Chattooga County, Dade County, Walker County, Georgia

NWS Atlanta, GA issued this special weather statement at Nov 18, 2015, 12:49 PM EST for Chattooga County, Dade County, Walker County, Georgia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 18, 2015, 12:49 PM EST (17:49 UTC)
Expired
Nov 18, 2015, 1:30 PM EST
In force
41 min
Issued by
NWS Atlanta, GA

Counties Chattooga County, GA, Dade County, GA, Walker County, GA

The radar

The Northeast Alabama radar (KHTX), 73 km from the middle of the area, began a volume at 17:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.8 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-11-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-11-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 399 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
548 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
399 m²/s²
0-3 km storm-relative helicity
497 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

444 
WWUS82 KFFC 181749
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1249 PM EST WED NOV 18 2015
 
GAZ001>003-011-181830-
DADE GA-CATOOSA GA-CHATTOOGA GA-WALKER GA-
1249 PM EST WED NOV 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR DADE...WESTERN CATOOSA...
CHATTOOGA AND WALKER COUNTIES UNTIL 130 PM EST...

AT 1248 PM EST...A LINE OF SHOWERS AND ISOLATED THUNDERSTORMS WAS
EXTENDING FROM NEAR SOUTH PITTSBURG TO NEAR HENAGAR TO NEAR TABOR
ROAD...AND MOVING EAST AT 35 MPH.

  HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW 
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS 
           SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF 
           CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE 
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LAFAYETTE...SUMMERVILLE...TRENTON...FORT OGLETHORPE...ROSSVILLE...
CHICKAMAUGA...TRION...LOOKOUT MOUNTAIN...LA FAYETTE...LYERLY...
MENLO...RISING FAWN...LAKEVIEW...NAOMI...CLOUDLAND...BOYNTON...
HOLLAND...BERRYTON...NOBLE AND COOPER HEIGHTS.

LAT...LON 3499 8518 3467 8518 3429 8540 3429 8546
      3498 8560
TIME...MOT...LOC 1748Z 256DEG 29KT 3503 8577 3459 8574 3423 8585 

$$

DJN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Nov 18, 11:27 AM EST, 1 hour 22 minutes earlier.

Area forecast discussion, Nov 18, 11:27 AM EST, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1127 AM EST WED NOV 18 2015

.UPDATE...

CURRENT RADAR MOSAIC SHOWING A SEMI-ORGANIZED MULTICELL LINE
PUSHING ACROSS A MAJORITY OF ALABAMA THIS MORNING. WIDESPREAD RAIN
HAS DEVELOPED JUST AHEAD OF THIS LINE AS ISENTROPIC LIFT AND WARM
AIR ADVECTION INCREASE IN RESPONSE TO A STRONG /60KT/ LOW LEVEL
JET. RAIN SHOULD BEGIN PUSHING INTO WESTERN GA AROUND NOON AND
CONTINUING EAST FOR THE REST OF THE DAY/INTO TONIGHT. SEEING SOME
LIGHTNING WITHIN THE MULTICELL LINE ACROSS SOUTHERN ALABAMA...BUT
NOT MUCH IN THE WAY OF SEVERE WEATHER.

SEEING A RATHER FAVORABLE KINEMATIC ENVIRONMENT ASSOCIATED WITH
THIS COMPLEX DESPITE POOR THERMODYNAMIC PARAMETERS...AS LATEST
SPC ANALYSIS REVEALS 0-3KM HELICITY VALUES OVER 300MS/S2 AND
0-6KM SHEAR OVER 40KTS AMIDST ONLY ROUGHLY 250J/KG MLCAPE. IN
ADDITION...WATER VAPOR IMAGERY REVEALS A SHORTWAVE ACROSS EAST TX ROUNDING
THE BASE OF A LARGER SCALE TROUGH...WHICH IS AND WILL CONTINUE TO
AID IN THE SEMI-ORGANIZED NATURE OF THE LINE. FORECAST CAPE VALUES OF
LESS THAN 500J/KG...SUPPORTED BY WEAK MID LEVEL LAPSE RATES...WILL
GREATLY LIMIT THE SEVERE POTENTIAL THIS AFTERNOON. HOWEVER...WITH
SUCH STRONG DEEP LAYER SHEAR AND HELICITY...CANNOT RULE OUT SOME
STRONG WINDS AND SOME WEAK CIRCULATION WITHIN ANY STRONGER CELLS
EMBEDDED AHEAD/ALONG THE LINE...ESPECIALLY ACROSS CENTRAL GA.
CURRENT TORNADO WATCH ACROSS SOUTHERN ALABAMA IS NOT EXPECTED TO
EXPAND INTO GA AT THIS TIME.

HEAVY RAIN AND NON-CONVECTIVE GUSTY WINDS STILL THE MAIN
THREATS WITH THIS SYSTEM TODAY...WITH WIND ADVISORY STILL IN
EFFECT UNTIL 00Z THURS AND FLOOD WATCH IN EFFECT UNTIL 15Z THURS.
WILL HAVE UPDATED PACKAGE OUT SHORTLY.

KOVACIK

&&

.PREV DISCUSSION.../ISSUED 352 AM EST WED NOV 18 2015/

SHORT TERM /TODAY THROUGH THURSDAY/...

HIGH PRESSURE IS PULLING OUT OF THE REGION FAST AS FRONTAL SYSTEM
MOVES EAST OUT OF THE MS RIVER VALLEY. THE FRONTAL SYSTEM IS
STAYING FAIRLY ORGANIZED AS IT MOVES ACROSS THE GULF COAST STATES
THIS MORNING. THE PARENT CLOSED LOW CENTER IS OVER IA/NE/MO/KS AND
IS EXPECTED TO CONTINUE MOVING N INTO THE WESTERN GREAT LAKE
STATES BY 12Z-18Z. WITH THE RIDGE WEAKENING WE ARE BEGINNING TO
SEE SOME AREAS OVER RUNNING RAIN AND LIGHT DRIZZLE ACROSS NORTH
AND CENTRAL GA. THE CURRENT TIMING OF THE SHOWERS AND
THUNDERSTORMS MOVING INTO THE AREA WITH THE FRONT IS STILL ON
TARGET FOR LATER THIS AFTERNOON AND EVENING. OUR LOCAL HI RES
FORECAST MODELS SHOW THIS FRONT MOVING INTO NW GA AROUND 17Z-19Z
AND CONTINUING TO MOVE EAST THROUGH 12Z THU. THEY ARE ALSO SHOWING
WHAT LOOKS LIKE A SQUALL LINE MOVING THROUGH BETWEEN 20Z WED AND
07Z THU. INSTABILITIES DO INCREASE A BIT DURING THAT TIME PERIOD
BUT THEY ARE NOT STRONG AT ALL. SHEER VALUES APPEAR TO BE THIS
BIGGEST CONCERN SO STILL MOSTLY LOOKING FOR EMBEDDED THUNDERSTORMS
WITH VERY GUSTY WINDS WEDNESDAY AFTERNOON THROUGH THURSDAY
MORNING.

01

LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...

LOOKS TO BE A VERY TRANQUIL LONG TERM PERIOD AND IT STARTS OUT THU
NIGHT WITH HIGH PRESSURE BUILDING IN OVER THE OHIO AND TENNESSEE
VALLEYS WHILE COLD FRONT THAT HAD AFFECTED THE AREA MOVES INTO
CENTRAL FLORIDA. HIGH BRIDGES ACROSS NORTH OF THE AREA THROUGH
FRIDAY AFTERNOON PROVIDING MORE OF A MODERATING EASTERLY FLOW
REGIME THAN A COLD NORTH ONE. COMBINED WITH CONTINUED ZONAL FLOW
ALOFT AND WE WILL NOT SEE TEMPS MAKE ALL THAT MUCH OF A CHANGE AND
IN FACT HIGHS ON FRI WILL REMAIN AT OR SLIGHTLY ABOVE NORMAL
DESPITE THE FRONTAL PASSAGE. LIKEWISE...LOWS WILL STRUGGLE TO EVEN
GET INTO THE UPPER 30S OVER NORTH GA WHILE MID 40S WILL BE THE
RULE OVER CENTRAL PORTIONS.

NEXT FRONT IS ON TAP FOR SATURDAY AND WHILE THE GFS HAS BEEN
CONSISTENTLY DRY IN ITS SOLUTION...THE ECMWF HAS BEEN BACK AND
FORTH THE PAST FEW NIGHTS ON HOW MUCH MOISTURE WILL BE ASSOCIATED
WITH THE FRONT. TONIGHTS RUN IS DECIDEDLY DRIER AND VERY CLOSE TO
THE GFS SO WILL SHOW A DRY FRONTAL PASSAGE WITH THIS SYSTEM FOR
THIS GRIDS UPDATE.

DEFINITELY MORE COLD AIR ASSOCIATED WITH THIS FRONT AS STRONG
SHORTWAVE MOVES THROUGH AND WE SEE A SHORT LIVED BUT SIGNIFICANT
TROUGH ACROSS THE AREA. THIS WILL BRING TEMPS DOWN TO BELOW NORMAL
WITH HIGHS STRUGGLING TO GET TO 50 ON SUNDAY AND THE COLDEST AIR
OF THIS SEASON SUNDAY NIGHT WITH WIDESPREAD MID TO UPPER 20S OVER
NORTH GEORGIA.

DEESE

HYDROLOGY...
NO CHANGES TO FLOOD WATCH IN PLACE. NEW STORM TOTAL RAINFALL
AMOUNTS ARE PERHAPS A LITTLE LOWER OVER THE SOUTHERN HALF OF THE
FORECAST AREA BUT STILL RIGHT ON TARGET OVER THE WATCH AREA WITH
2 TO 3 INCHES EXPECTED. EVEN THOUGH IT HAS BEEN DRY FOR THE PAST
SEVERAL DAYS...SOILS REMAIN VERY MOIST FROM THE WELL ABOVE AVERAGE
RAINFALL DURING THE FIRST 10 DAYS OF NOVEMBER. LOTS OF DRAINAGE
ISSUES THIS TIME OF YEAR DUE TO LEAF DEBRIS AND CLOGGED DRAINS TO
ENHANCE LOCALIZED STREET FLOODING. ALREADY HAVE AROUND 10 FORECAST
POINTS PROJECTED TO GO A FOOT OR TWO ABOVE FLOOD STAGE BASED ON
THE QPF.

16

AVIATION... /ISSUED 649 AM EST WED NOV 18 2015/
12Z UPDATE...
CEILINGS STARTING IN THE IFR TO LIFR RANGE AND MAY SEE SOME BRIEF
PERIODS OF VLIFR LATER THIS AFTERNOON WITH THE FRONTAL PASSAGE.
DRIZZLE AND LIGHT SHOWERS HAVE MOVED INTO THE AREA AHEAD OF THE
FRONT AND BECOME MORE WIDESPREAD THROUGH THE MORNING HOURS. WILL
CONTINUE TO SEE SHOWERS THROUGH THE DAY WITH THUNDER LATER THIS
AFTERNOON INTO THE EVENING HOURS ASSOCIATED THE FRONTAL PASSAGE.
WINDS WILL STAY OUT OF THE EAST TO SE AND VERY GUSTY THROUGH 00Z-
02Z THU. ALSO CONCERNED ABOUT WIND SHEAR JUST OFF THE SURFACE SO
INTRODUCED IT INTO THE ATL AREA TAFS THROUGH 18Z-20Z. WINDS
EXPECTED TO TURN TO THE SW AND EVENTUALLY W BY THE END OF THE TAF
SET. PRECIP ALSO ENDS WITH THE FRONTAL PASSAGE AND CEILINGS
SCATTER OUT AND LIFT THROUGH THU MORNING.

//ATL CONFIDENCE...12Z UPDATE...
MEDIUM TO HIGH ON ALL ELEMENTS.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          69  57  69  44 / 100 100  20   0
ATLANTA         70  53  66  46 / 100  90  10   0
BLAIRSVILLE     64  46  64  38 / 100 100  10   0
CARTERSVILLE    68  47  65  41 / 100  70   5   0
COLUMBUS        74  56  70  47 / 100  90  10   0
GAINESVILLE     65  52  66  45 / 100 100  10   0
MACON           74  62  70  45 / 100 100  30   0
ROME            69  45  66  41 / 100  60   5   0
PEACHTREE CITY  70  52  67  42 / 100  90  10   0
VIDALIA         79  68  74  50 /  60 100  60   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING ZONES:
BANKS...BARROW...BARTOW...CARROLL...CATOOSA...CHATTOOGA...
CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...DADE...DAWSON...
DEKALB...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...
GORDON...GREENE...GWINNETT...HALL...HARALSON...HEARD...HENRY...
JACKSON...LUMPKIN...MADISON...MORGAN...MURRAY...NEWTON...NORTH
FULTON...OCONEE...OGLETHORPE...PAULDING...PICKENS...POLK...
ROCKDALE...SOUTH FULTON...TALIAFERRO...TOWNS...UNION...WALKER...
WALTON...WHITE...WHITFIELD...WILKES.

WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR THE FOLLOWING
ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA...CHATTOOGA...
CHEROKEE...CLAYTON...COBB...COWETA...DADE...DAWSON...DEKALB...
DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GORDON...
GWINNETT...HALL...HARALSON...HEARD...JACKSON...LUMPKIN...
MURRAY...NORTH FULTON...PAULDING...PICKENS...POLK...SOUTH
FULTON...TOWNS...UNION...WALKER...WHITE...WHITFIELD.

&&

SHORT TERM...KOVACIK
LONG TERM....17
AVIATION...ATWELL
Hazardous weather outlook, Nov 18, 12:00 PM EST, 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1200 PM EST WED NOV 18 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-191700-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1200 PM EST WED NOV 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING...
...WIND ADVISORY IN EFFECT THROUGH THIS EVENING...
...FLOOD WATCH IN EFFECT THROUGH 10AM THURSDAY...

A STRONG COLD FRONT WILL BE MOVING ACROSS NORTH AND CENTRAL
GEORGIA TONIGHT. A LARGE AREA OF RAIN AND THUNDERSTORMS OVER
ALABAMA WILL MOVE INTO NORTH AND CENTRAL GEORGIA THIS AFTERNOON
AND CONTINUE ACROSS THE AREA TONIGHT. INSTABILITY WILL CONTINUE
TO INCREASE THIS AFTERNOON AHEAD OF THE COLD FRONT. WITH THE
INCREASING INSTABILITY AND INCREASING WIND SHEAR...THIS WILL ALLOW
A FEW STORMS TO BECOME SEVERE.

THE MAIN THREATS FROM THE SEVERE STORMS WILL BE DAMAGING WINDS AND
ISOLATED TORNADOES. THE MAIN TIME FRAME FOR THE SEVERE STORMS WILL
BE AFTER 1 PM THIS AFTERNOON THROUGH MIDNIGHT TONIGHT...AND
GENERALY WEST OF A LINE FROM BLUE RIDGE...TO CONYERS...TO
AMERICUS...INCLUDING THE CITIES OF ROME...ATLANTA AND COLUMBUS.

IN ADDITION...SHOWERS AND THUNDERSTORMS WILL RESULT IN MODERATE
TO HEAVY RAIN ALONG AND AHEAD OF THE COLD FRONT. FOR THIS REASON
A FLOOD WATCH REMAINS IN EFFECT FOR NORTH GEORGIA. SEE THE LATEST
FLOOD WATCH STATEMENT FOR MORE DETAILS.

ALSO...STRONG SOUTH TO SOUTHEAST WINDS WILL INCREASE ACROSS MUCH
OF NORTH GEORGIA. A WIND ADVISORY REMAINS IN EFFECT FOR MUCH OF
NORTH GEORGIA. SEE THE LATEST WIND ADVISORY STATEMENT FOR MORE
DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Nov 18, 12:49 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1249 PM EST WED NOV 18 2015

GAZ001>003-011-181830-
DADE GA-CATOOSA GA-CHATTOOGA GA-WALKER GA-
1249 PM EST WED NOV 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR DADE...WESTERN CATOOSA...
CHATTOOGA AND WALKER COUNTIES UNTIL 130 PM EST...

AT 1248 PM EST...A LINE OF SHOWERS AND ISOLATED THUNDERSTORMS WAS
EXTENDING FROM NEAR SOUTH PITTSBURG TO NEAR HENAGAR TO NEAR TABOR
ROAD...AND MOVING EAST AT 35 MPH.

  HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
           CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LAFAYETTE...SUMMERVILLE...TRENTON...FORT OGLETHORPE...ROSSVILLE...
CHICKAMAUGA...TRION...LOOKOUT MOUNTAIN...LA FAYETTE...LYERLY...
MENLO...RISING FAWN...LAKEVIEW...NAOMI...CLOUDLAND...BOYNTON...
HOLLAND...BERRYTON...NOBLE AND COOPER HEIGHTS.

LAT...LON 3499 8518 3467 8518 3429 8540 3429 8546
      3498 8560
TIME...MOT...LOC 1748Z 256DEG 29KT 3503 8577 3459 8574 3423 8585

DJN

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 18, 1:30 PM ESTSpecial Weather StatementFFCChattooga, Floyd, Polk45 min
Nov 18, 1:32 PM ESTSpecial Weather StatementFFCCatoosa, Walker28 min
Nov 18, 1:57 PM ESTSpecial Weather StatementFFCCatoosa, Whitfield48 min
Nov 18, 2:07 PM ESTSpecial Weather StatementFFCHaralson, Polk38 min
Nov 18, 2:15 PM ESTSpecial Weather StatementFFCBartow, Floyd, Gordon45 min
Nov 18, 2:38 PM ESTSpecial Weather StatementFFCMurray52 min
Nov 18, 2:48 PM ESTSpecial Weather StatementFFCHaralson, Paulding, Polk42 min
Nov 18, 3:01 PM ESTSpecial Weather StatementFFCBartow, Pickens44 min
Nov 18, 3:23 PM ESTSpecial Weather StatementFFCFannin, Gilmer52 min
Nov 18, 3:40 PM ESTSpecial Weather StatementFFCHeard, Troup35 min
Nov 18, 3:43 PM ESTAreal Flood WarningFFCBartow, Carroll, Chattooga, Floyd, Gordon, Haralson and 5 more18 hr
Nov 18, 3:44 PM ESTSpecial Weather StatementFFCCherokee, Pickens46 min
Nov 18, 4:09 PM ESTSpecial Weather StatementFFCCoweta36 min
Nov 18, 4:13 PM ESTSpecial Weather StatementFFCTowns, Union47 min
Nov 18, 4:25 PM ESTSpecial Weather StatementFFCDawson, Lumpkin50 min
Nov 18, 4:40 PM ESTSpecial Weather StatementFFCFayette35 min
Nov 18, 4:47 PM ESTTornado WarningFFCCoweta, Fayette, Fulton28 min
Nov 18, 4:49 PM ESTSpecial Weather StatementFFCForsyth, Fulton56 min
Nov 18, 5:18 PM ESTSpecial Weather StatementFFCClayton, DeKalb42 min
Nov 18, 5:53 PM ESTSpecial Weather StatementFFCGwinnett, Rockdale37 min
Nov 18, 6:24 PM ESTSpecial Weather StatementFFCBarrow, Jackson51 min
Nov 18, 6:26 PM ESTSpecial Weather StatementFFCNewton, Walton49 min
Nov 18, 6:52 PM ESTSpecial Weather StatementFFCCrawford23 min

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.